# SDR MASA200800016

- Difficulty date: January 6, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 25,561 hours, 24,463 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: 85230461107
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING WAS FOUND ON AFT CARGO DOOR TRACK.  REMOVED AND REPLACED AFT CARGO DOOR TRACK.
